# SDR USAA20100617SB104

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - ON CLIMBOUT FROM PHX, CREW REPORTED THE RIGHT MAIN LANDING GEAR RED LIGHT FLASHED OFF AND ON INTERMITTENTLY AFTER GEAR RETRACTION.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR PER MM 32-61-21-4.  INDICATION NORMAL.
